# SDR C2XA02BT042

- Difficulty date: August 16, 2002
- Submitted: August 17, 2002
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI---CO3404, CREW REPORTED, ELECTRICAL BURNING ODOR IN GALLEY AREA.  MAINTENANCE INSPECTED GALLEY AND FIRST THREE ROWS OF THE CABIN AFT OF THE GALLEY AND FOUND BURNT COFFEE ON COFFEEMAKER HEAT PAD.  CLEANED HEAT PAD, NO FURTHER MAINTENANCE REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
